# SDR CA180313016

- Difficulty date: March 11, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 2,242 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Sticking
- Location: Flap Control
- Part time: 53 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP POWER CAUTION ON APPROACH WITH FLAPS STUCK AT 10 (15 SET).  QRH WAS COMPLETED AND THE FLAPS WENT TO 15.  AFTER LANDING, FLAP POWER CAUTION OCCURRED AGAIN AND THE FLAPS WOULD NOT RETRACT.  MAINTENANCE ACCOMPLISHED THE APPROPRIATE FIM TASK AND THE A/C WAS RETURNED TO SERVICE.  THE DEFECT REPEATED IN SERVICE AND MAINTENANCE DETERMINED THAT THE ARMING SWITCH WAS STICKING.  THE SWITCH WAS TESTED SERVICEABLE AND THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE.  (TC NR 20180313016).
